Rubinstein, J. H.; Gardiner, C.
A note on a 3-dimensional homogeneous space
Compositio Mathematica, Tome 39 (1979) no. 3 , p. 297-299
Zbl 0413.57008 | MR 550645
URL stable : http://www.numdam.org/item?id=CM_1979__39_3_297_0

Bibliographie

[1] J. Milnor: Introduction to algebraic K-theory. Annals of Math. Studies #72, Princeton, 1971. MR50, #2304. MR 349811 | Zbl 0237.18005

[2] P. Orlik: Seifert manifolds. Lecture Notes in Math. #291, Springer, 1972. MR 426001 | Zbl 0263.57001

[3] H. Seifert: Topologie dreidimensionaler gefaserter Raüme. Acta math. 60 (1933) 147-238. JFM 59.1241.02 | Zbl 0006.08304